The Annals of Mathematical Statistics

The Markov Inequality for Sums of Independent Random Variables

S. M. Samuels

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 1980-1984.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697279

Digital Object Identifier
doi:10.1214/aoms/1177697279

Mathematical Reviews number (MathSciNet)
MR261655

Zentralblatt MATH identifier
0187.14805

JSTOR
links.jstor.org

Citation

Samuels, S. M. The Markov Inequality for Sums of Independent Random Variables. Ann. Math. Statist. 40 (1969), no. 6, 1980--1984. doi:10.1214/aoms/1177697279. https://projecteuclid.org/euclid.aoms/1177697279


Export citation